# SDR P5CA9600025

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 2658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU COMPT FORWARD BULKHEAD FWD SIDE CHAFED THROUGH AT STA 2658, CAUSED BY IMPROPERLY INSTALLED SHROUD AT BULKHEAD.  REPAIRED DAMAGED AREA IAW SRM 53-10-04.
